hi all, starting a new med that is derived from effexor. in oz it is known as pristiq, will start 100mg on monday, fortunately only have to wean a few days. another medical problem of concern is being addressed, mon i will have an x-ray and ultra-sound, hopefully the water workx probs will be known. i know this effects women moreso than men, a lot of family and friends suffer the same embarrassing prob. it just has been driving me up the wall.
in regards to my lady, i have decided to leave it till monday. better with a clear head. thanx for all your suggestions community. life is to be lived, and i said to jeannie-i am, no i will live life. i am me, cant change this, but i sure can change my thoughts and attitudes. there will always be people worse of than me, so to better aid people i need to look after me. one foot in front of the other. small goals first then...............i hope there is plenty of them!!
luv 2 you all.